# SDR ASAA0040147

- Difficulty date: December 8, 2000
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 65C26603
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, FOUND SLAT ACCESS PANEL NR 6516 CORNER CRACKED.  REPAIRED IAW ASA EA 5740-01231.  (M)
